# SDR ASOA201100243

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ON FS 349.00, RBL 38.00 CORRODED.  INSTALLED NEW SERVICEABLE SUPPORT ANGLE PN 601R38783-13 IAW SRM 51-42-06, 51-42-21 & 51-42-13.  REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.  (CLOSED)
